My sister woke with a broken blood vessel in eye, saw emergency Dr. said nothing to worry about but he did blood work anyways and said there is other causes that could cause this something in the blood could cause this as well he said, do you know what he meant by that. She in the meantime is taking tyonal 2"s about 3 times a day for nerve pain in her lower back that the Dr. precribed for her about a week ago, could these have caused her blood vessel to break in eye. Would appreciate a answer to these questions. Thankyou.
Bright red blood on the white of the eye without pain or reduced vision is almost always a non serious subconjunctival hemorrhage. They can be due to cough, sneeze, lift, bend, vomit, standing on head, and drugs like aspirin, steroids, NASAIDS, coumadin, heparin can cause them. Just today in the office I saw two.
Often the cause is just unknown (like finding a bruise on your leg with you take a shower and you don't know how you got it)
I have had busted blood vessels in my eye on several occasions. I have been on coumadin since 2006 It takes about 1 day for it to go away completely. No pain it just looks bad. Is there any way to get rid of it sooner?
No there is no way to make the blood go away faster just like you can't really make a bruise go away faster. It is important that you carefully monitor you INR test to be sure you're blood isn't too thin.
It depends on how much blood went out over the eye, and sometimes whether you're healthy or sick or whether you're on blood things or not. I've seen some subconjunctival hrmorrhages that have taken 3 weeks tgo clear.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.